Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a paper by Shepperd on the braid group


Author: Seymour Lipschutz
Journal: Proc. Amer. Math. Soc. 14 (1963), 225-227
MSC: Primary 55.20
MathSciNet review: 0146830
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Theory of braids, Ann. of Math. (2) 48 (1947), 101–126. MR 0019087
  • [2] -, Theorie der Zöpfe, Abh. Math. Sem. Univ. Hamburg 4 (1925), 47-72.
  • [3] S. Lipschutz, On the braid group, Ph.D. Dissertation, New York University, N. Y., 1960.
  • [4] Seymour Lipschutz, On a finite matrix representation of the braid group, Arch. Math. (Basel) 12 (1961), 7–12. MR 0125164
  • [5] W. Magnus, Über Automorphismen von Fundamentalgruppen berandeter Flächen, Math. Ann. 105 (1931), 52-74.
  • [6] J. A. H. Shepperd, Braids which can be plaited with their threads tied together at each end, Proc. Roy. Soc. Ser. A 265 (1961/1962), 229–244. MR 0133125

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146830-2
Article copyright: © Copyright 1963 American Mathematical Society